# SDR CA100709004

- Difficulty date: July 5, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Doug DC-6B
- Aircraft time: 28,616 hours
- Engine: Pwa CB3
- Propeller: Hamstd 43E60
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Seat
- Condition: Dislodged
- Location: Nr 7 Cylinder
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

EXHAUST VALVE SEAT DROPPED OUT JAMMING VALVE IN OPEN POSITION.
